# SDR TRAX200701367

- Difficulty date: September 17, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 18,733 hours, 15,288 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLIMBING THRU F260 TO F300 HAD A STRONG SMOKE LIKE ODOR.  SMELLED LIKE BURNING RUBBER OR PLASTIC.  F/A REPORTED, BEFORE DEPARTURE COFFEE WAS SPILLED IN THE COFFEEMAKER.
